# SDR YT2R110913

- Difficulty date: March 22, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N211FN
- Make and model: Snias AS350B1
- Aircraft serial: 2174
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 3551409105601
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR LAMINATES, PART REMOVED, DUE TO CRACKING.
